Some Common Fixed Point Theorems In Complete Metric Space via Weakly Commuting Mappings

Publication Date : 02/10/2016


Author(s) :

Suhas S. Patil , Uttam P. Dolhare.


Volume/Issue :
Volume 2
,
Issue 10
(10 - 2016)



Abstract :

“The purpose of this article is to prove some common fixed point theorem using two and four pair of weakly commuting mappings in complete metric space using the result of R.P.Pant[1], Adrian Constantin [3], Shin-sen change[2], H.K.Pathak, Y.J.Cho and S.M.Kang[8], S.Sessa[9] and as a special case”.


No. of Downloads :

28